# SDR ASAA2024071350994

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 49,892 hours, 14,665 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RIGHT AFT SERVICE DOOR IS JAMMED. CANNOT BE OPENED FROM INSIDE "OR" FROM THE OUTSIDE. GROUNDED - YES. OPENED & CLOSED R-2 DOOR OPS CK IS GOOD REF AMM 52-41-00.
